Discussions that mention cozaar

High & Low Blood Pressure board


Hello,

Yes everyone is different, I was on Zebeta (Beta-Blocker) for 3.5 years and it didn't effect my energy levels but it caused depression and vision problems in addition to impaired concentration. I stopped it then I used Cozaar but I barely was able to walk :(, then I used Atacand then ACEs. So ARBs and ACEs took my whole evergy level and left me without myself. I was very depressed until I have found that Cardiazim (CCB like Norvasc) has no side effects on me and I'm happy with it alhough that it doesn't lowers my blood pressure to 120/80 alone.

Exercise is the very best thing besides weight lose if you are over weight but you have to let your doctor tell you what exercise you really need. I'm 24 and healthy so I exercise 2 times weight lift and I run 3 days for 2 hours each time. So 5 days weekly and rest the other 2 days, my blood pressure is lower than before but still I need to lose weight :D.

Good luck,
Michael